# SDR AALA202308253663

- Difficulty date: August 15, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A320*
- Aircraft serial: 6162
- Aircraft time: 28,738 hours, 8,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M11907
- Condition: Damaged
- Location: Zone 800 - Doors
- Part time: 22,051 hours, 8,606 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNCE: R4 DOOR SLIDE RAFT TIES CAME UNDONE. REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26C84252002.
